# SDR DALA2021032901850

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 71,250 hours, 30,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 MAIN CABIN SECTION 44 L/H FROM 1020 TO 1040 CUSP- WEB UPPER SURFACE CORRODED. CORRECTIVE ACTION: REMOVED CORROSION FROM MAIN CABIN SECTION 33 CUSP WEB ( CREASE BEAM 1/B CHORD) STA 1020-1040 L/H IAW B757 SRM, FOUND CORROSION OUT OF LIMITS IAW B757 SRM, REPAIRED CUSP WEB 1/B CHORD IAW B757 SRM. (1764286)
